English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
 
 
DownloadE-Mail
  Polynomial values in subfields and affine subspaces of finite fields

Roche-Newton, O., & Shparlinski, I. E. (2015). Polynomial values in subfields and affine subspaces of finite fields. The Quarterly Journal of Mathematics, 66(2), 693-706. doi:10.1093/qmath/hau032.

Item is

Files

show Files
hide Files
:
Roche-Newton_Polynomial values_oa_2015.pdf (Any fulltext), 160KB
Name:
Roche-Newton_Polynomial values_oa_2015.pdf
Description:
-
OA-Status:
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
eDoc_access: PUBLIC
License:
-
:
Roche-Newton_Polynomial values_2015.pdf (Publisher version), 103KB
 
File Permalink:
-
Name:
Roche-Newton_Polynomial values_2015.pdf
Description:
-
OA-Status:
Visibility:
Restricted ()
MIME-Type / Checksum:
application/pdf
Technical Metadata:
Copyright Date:
-
Copyright Info:
eDoc_access: MPG
License:
-

Locators

show

Creators

show
hide
 Creators:
Roche-Newton, Oliver, Author
Shparlinski, Igor E.1, Author           
Affiliations:
1Max Planck Institute for Mathematics, Max Planck Society, ou_3029201              

Content

show

Details

show
hide
Language(s): eng - English
 Dates: 2015
 Publication Status: Issued
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: Peer
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: The Quarterly Journal of Mathematics
  Alternative Title : Q. J. Math.
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 66 (2) Sequence Number: - Start / End Page: 693 - 706 Identifier: -